# SDR AWXA200500991

- Difficulty date: August 20, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 48,292 hours, 28,220 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: G
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF C-CHECK NON REVENUE FLT HAD REJECTED TAKEOFF AT 80 KTS FOR CAPTAINS ALTIMETER, MACH AIRSPEED INDICATOR & MACH TRIM FAIL LIGHT ALSO SPEED TRIM FAIL LIGHT.  A VARIETY OF EFIS INFORMATION LOST WHEN AUTO THROTTLES DISENGAGED.  MX R & R LT & RT ADC IAW AWA TC R2A34007.  OPS CHECKS GOOD IAW AWA R2A34007.  CONFIRMED FAILURE OF LT ADC, UNIT FAILED INCOMING FUNCTIONAL RATE OF CLIMB TEST.  REPLACED SYNCHRO BOARD & RESOLVER BOARD.  WORK PERFORMED IAW CMM 34-10-97 REV 10.  WAS NOT ABLE TO CONFIRM FAULT ON THE RT ADC, NO FAULTS WERE FOUND WITH UNIT.  UNIT INSPECTED & FUNCTIONALLY TESTED IAW CMM 34-10-97 REV 10.
